Communications in Mathematical Physics

Deformation quantizations with separation of variables on a Kåhler manifold

Alexander V. Karabegov

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 180, Number 3 (1996), 745-755.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104287463

Mathematical Reviews number (MathSciNet)
MR1408526

Zentralblatt MATH identifier
0866.58037

Subjects
Primary: 58F06
Secondary: 32C17 81S10: Geometry and quantization, symplectic methods [See also 53D50]

Citation

Karabegov, Alexander V. Deformation quantizations with separation of variables on a Kåhler manifold. Comm. Math. Phys. 180 (1996), no. 3, 745--755. https://projecteuclid.org/euclid.cmp/1104287463


Export citation